# SDR SIMA20180619003

- Difficulty date: June 19, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 32,227 hours, 28,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT UPPER SKIN CRACKED JUST AFT OF FRAME 75 AND ABOVE STINGER 2L. INSTALLED REPAIR DOUBLER FILLER, DRAG ANGLE AND SHIM IAW SRM 53-31-01.
